Follow
Robert Bryant
Robert Bryant
Professor of Mathematics, Duke University
Verified email at math.duke.edu
Title
Cited by
Cited by
Year
Exterior differential systems
RL Bryant, SS Chern, RB Gardner, HL Goldschmidt, PA Griffiths
Springer Science & Business Media, 2013
13392013
Metrics with exceptional holonomy
RL Bryant
Annals of mathematics, 525-576, 1987
6891987
On the construction of some complete metrics with exceptional holonomy
RL Bryant, SM Salamon
Duke mathematical journal 58 (3), 829-850, 1989
6501989
A duality theorem for Willmore surfaces
RL Bryant
Journal of differential geometry 20 (1), 23-53, 1984
4981984
Surfaces of mean curvature one in hyperbolic space
R Bryant
Astérisque 154 (155), 321-347, 1987
4001987
Some remarks on G_2-structures
RL Bryant
arXiv preprint math/0305124, 2003
3572003
Conformal and minimal immersions of compact surfaces into the 4-sphere
RL Bryant
Journal of Differential Geometry 17 (3), 455-473, 1982
3391982
Rigidity of integral curves of rank 2 distributions
RL Bryant, L Hsu
Inventiones mathematicae 114 (1), 435-461, 1993
2761993
Submanifolds and special structures on the octonians
RL Bryant
Journal of Differential Geometry 17 (2), 185-232, 1982
2451982
Reduction for Constrained Variational Problems and∫ κ 2/2 ds
R Bryant, P Griffiths
American Journal of Mathematics 108 (3), 525-570, 1986
2111986
Bochner-Kähler metrics
R Bryant
Journal of the American Mathematical Society 14 (3), 623-715, 2001
1742001
Pseudo-Riemannian metrics with parallel spinor fields and vanishing Ricci tensor
RL Bryant
arXiv preprint math/0004073, 2000
1482000
An introduction to Lie groups and symplectic geometry
RL Bryant
Geometry and Quantum Field Theory (Park City, UT, 1991), IAS/Park City Math …, 1995
1441995
Characteristic cohomology of differential systems (I): General theory
RL Bryant, PA Griffiths
Journal of the American Mathematical Society, 507-596, 1995
1321995
Projectively flat Finsler 2-spheres of constant curvature
RL Bryant
Selecta Mathematica 3 (2), 161-203, 1997
1271997
Minimal surfaces of constant curvature in 𝑆ⁿ
RL Bryant
Transactions of the American Mathematical Society 290 (1), 259-271, 1985
1261985
Some observations on the infinitesimal period relations for regular threefolds with trivial canonical bundle
RL Bryant, PA Griffiths
Arithmetic and geometry, 77-102, 1983
1181983
Exterior differential systems and Euler-Lagrange partial differential equations
R Bryant, RL Bryant, P Griffiths, DA Grossman, D Grossman
University of Chicago Press, 2003
1142003
Two exotic holonomies in dimension four, path geometries, and twistor theory
RL Bryant
Proc. Symp. in Pure Math 53, 33-88, 1991
1141991
Some remarks on Finsler manifolds with constant flag curvature
RL Bryant
arXiv preprint math/0107228, 2001
1122001
The system can't perform the operation now. Try again later.
Articles 1–20